# SDR 97ZZZX4759

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N734FX
- Make and model: Cessna 172N
- Aircraft serial: 17268829
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 05132823
- Condition: Cracked
- Location: Lt Fwd Doorpost
- Part time: 8,314 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING ON THE LEFT HAND DOOR HOLD OPEN STOP, NOTICED WHEN THE DOOR WAS OPENED AGAINST THE STOP, THE BOTTOM FUSELAGE DOOR HINGE ATTACHMENT MOVED.  FURTHER INSPECTION REVEALED A CRACK IN THE AFT FORWARD DOORPOST APPROXIMATELY 2.75 INCHES LONG NECESSITATING REPLACEMENT OF THE DOOR POST.  AN INSPECTION OF THE FLEET OF 172'S FOUND THE SAME CONDITION ON 6 OUT OF 9 AIRCRAFT.  M.D. REPORTS WILL BE FILED ON EACH.
